MAUDE Adverse Event Report: TORAX MEDICAL, INC. 1.5T LINX, 13B; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. 1.5T LINX, 13B; ANTI-REFLUX IMPLANT
Model Number LXMC13
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Dysphagia/ Odynophagia (1815)
Date of Event 06/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date sent: 6/26/2023.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot number was provided therefore a device history could not be done.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that dr.(b)(6) saw a patient who had a linx implanted years ago and is having very bad dysphasia and needs to have the links removed.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 7/17/2023.D6a: exact implant date is unk.Assumed first day of the month.Additional information was requested, and the following was obtained: prior to linx placement, did the patient have an egd, ph, and manometry studies done? if yes, could you please share the results? not sure; placement was done by dr.(b)(6).What was the date of implant? on (b)(6) 2013.What size device was used? size 13.When using the linx sizing device what technique was used to determine the size? trying to find the op note again is a pain in the butt, not sure.Did the patient have an autoimmune disease? no.Is the patient currently taking steroids / immunosuppressive drugs? no.Did the patient have any pre-existing dysphagia or other conditions (other than gerd)? no.How severe was the dysphagia/odynophagia before intervention? no dysphagia prior to linx placement.Were there any intra-operative complications during implant? no.Was there any hiatal or crural repair done at the same time as the implant? don't think so, but would need to triple check.Were there any other contributing factors that led to the removal of the device other than the reported dysphagia, vomiting and weight loss? no.Besides the reported dysphagia, vomiting and weight loss what was the reason for removal of the linx device? just the above.Was the device found in the correct position/geometry at the time of removal tbd.Additional information received: i spoke with (b)(6) earlier this week, dr.(b)(6) surgery scheduler re: a patient requiring removal¿planning surgery for on (b)(6).Additional information was requested, and the following was obtained: did the linx get removed on (b)(6)? if no, why not? is there another surgery date planned? if yes, when is the surgery date planned? answer : the linx did indeed get removed on (b)(6).

Brand Name
1.5T LINX, 13B
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4545 creek road
cincinnati OH
Manufacturer Contact
kate karberg
4545 creek rd.
cincinnati, OH 45242
3035526892
MDR Report Key17198018
Report Number3008766073-2023-00115
Device Sequence Number5683905
Product Code LEI
UDI-Device Identifier00855106005332
UDI-Public00855106005332
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLXMC13
Device Catalogue NumberLXMC13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2023
Supplement Date Received by Manufacturer06/27/2023
Initial Report FDA Received Date06/26/2023
Supplement Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale